# SDR DALA2023082806983

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N904DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32008
- Aircraft time: 15,032 hours, 6,036 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3904 -BRK/FIRE- #2 BRAKE FIRE AFTER GATE ARRIVAL. ACS EXTINGUISHED FLAME WITH PORTABLE EXTINGUISHER. CORRECTIVE ACTION: INSPECTED LEFT MLG. REPLACED #1-#2 MLG TIRES AND BRAKES. AIRCRAFT RETURNED TO SERVICE.
